advertisement
Question
Posted by: Enquirer | 2010/07/23

liver concern

Can you please advise me whether Vit B injection supplements like the Neurobian injection can cause any damage to the liver.
If one is very run down is it safe to have these injections one a week for a month?

Thank yuo

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

It is very safe and will not cause liver damage.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement